Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2006 / Article

Open Access

Volume 2006 |Article ID 037103 | https://doi.org/10.1155/DDNS/2006/37103

Binggen Zhang, Qiuju Xing, "Existence of positive solutions for certain partial difference equations", Discrete Dynamics in Nature and Society, vol. 2006, Article ID 037103, 12 pages, 2006. https://doi.org/10.1155/DDNS/2006/37103

Existence of positive solutions for certain partial difference equations

Received27 Jun 2005
Accepted10 Oct 2005
Published23 Feb 2006


We give some sufficient conditions for the existence of positive solutions of partial difference equation aAm+1,n+1+bAm,n+1+cAm+1,ndAm,n+Pm,nAmk,n1=0 by two different methods.


  1. S. S. Cheng, S. T. Liu, and B. Zhang, “Positive flows of an infinite network,” Communications in Applied Analysis, vol. 1, no. 1, pp. 83–90, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  2. S. K. Choi and B. Zhang, “Oscillation of certain partial difference equations,” Discrete Dynamics in Nature and Society, vol. 2, no. 4, pp. 257–265, 1998. View at: Google Scholar
  3. L. H. Erbe, Q. K. Kong, and B. Zhang, Oscillation Theory for Functional Differential Equations, vol. 190 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, 1995.

Copyright © 2006 Binggen Zhang and Qiuju Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.